Workshop Registration

Conversations at the Growing Edge

Register for: Conversations at the Growing Edge

Virtual Online Workshop 10th August – 20th October, 2021

Delivered by

Jennifer Garvey Berger & Patrice Laslett

REGISTRATION OPENS 2021

A note about dates and times

In 2021 we are offering this workshop three times in varying time zones – please check the workshop dates and times for the workshop you register for suit your needs.

Fee

The fee is US$999.

Structure

Jennifer, Carolyn and Patrice will be delivering this workshop in six live 2-hour sessions, plus two Q&A sessions. Two facilitators will present each live session. Between each live session participants will work in groups – usually trios – for approximately 2-3 hours each time. We will assign you buddies in the best possible time zone for scheduling. Meeting with your buddies between sessions is essential, and you need to commit to this part of the workshop for your own learning and to support your group.

If you cannot attend a live session you may listen to the recording of the live session, complete the group work, then complete a form to demonstrate learning. This is essential if you want to complete the workshop to receive ICF credits or attend advanced Growth Edge Coaching workshops.

Cancellation Policy

Please also note our cancellation policy is as follows: Payment is fully refundable up to 28 days before the start of the workshop, less a 13% processing fee; it is not refundable thereafter. If the course is under-enrolled, we reserve the right to cancel 28 days prior to the event, and refund your registration fee in full.

ICF Credits

Core competencies 21 and Resource development 21. (To be confirmed for 2021.)

Registrations are closed.

FAQs

Some of the session times don’t suit me? We record and transcribe the sessions, so you can watch, listen and read at a time that works for you.
I don’t have a group to work with. We will assign you to a group, usually a trio, made up of people as close to your time zone as possible.
When do the between session groups meet? You decide – virtually, Skype, hangouts, phone or in person.
What if my group does not meet? Between session work is essential to complete the workshop – especially to receive ICF credits and to attend advanced workshops.
Can I get ICF credits for the virtual workshop? Yes. Core competencies 21/Resource development 21
How can I ask questions? Via the Growth Edge Coaching Community workspace on SLACK.
Can I attend the Conversations at the Growing Edge Workshop if I don’t ever intend to do the Advanced Workshops? Yes. Conversations at the Growing Edge is a stand-alone offering. You can attend just this workshop and then decide if you would like to attend one or both of the advanced workshops.
What are the advanced workshops? Expanding Client Horizons Openly and Psychologically Spacious Coaching You can attend one or both and in any order.

Dates and times

All workshop sessions are two hours, except Q&A sessions (to be scheduled) which are 30 minutes.

UK Sydney HONG KONG DUBAI PAKISTAN
Session 1, 2 hours 11 August 11 August 11 August 11 August 11 August
9:00 AM 6:00 PM 4:00 PM NOON 1:00 PM
Session 2, 2 hours 25 August 25 August 25 August 25 August 25 August
9:00 AM 6:00 PM 4:00 PM NOON 1:00 PM
Q&A1, 1 hour 8 SEPT 8 SEPT 8 SEPT 8 SEPT 8 SEPT
8.00AM 5:00 PM 3:00 PM 11:00 AM 1:00 PM
Session 3, 2 hours 8 SEPT 8 SEPT 8 SEPT 8 SEPT 8 SEPT
9:00 AM 6:00 PM 4:00 PM NOON 1:00 PM
Session 4, 2 hours 22 SEPT 22 SEPT 22 SEPT 22 SEPT 22 SEPT
9:00 AM 6:00 PM 4:00 PM NOON 1:00 PM
Session 5, 2 hours 6 October 6 October 6 October 6 October 6 October
8:00 AM 6:00 PM 3:00 PM 11:00 AM NOON
Q&A2, 1 hour 20 October 20 October 20 October 20 October 20 October
7:00 AM 5:00 PM 2:00 PM 10:00:00 AM NOON
Session 6, 2 hours 20 October 20 October 20 October 20 October 20 October
8:00 AM 6:00 PM 3:00 PM 11:00 AM NOON